# SDR SWAA2021092118947

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN PHOTOIUMINESCENT STRIP LOOSE AT SEAT ROW 12ABC / RESECURED PHOTOLUMINESCENT STRIP AT SEAT ROW 12ABC PER AMM 33-51-15.
